# SDR CA051104005

- Difficulty date: October 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine
- Component: Engine, Pwc, PT6A11
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT, COMPRESSOR SPEED DECREASED UNCOMMANDED ACCOMPANIED BY AN INCREASE IN TURBINE TEMPERATURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE OIL AND DIFFICULTY IN ROTATING THE COMPRESSOR SECTION.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
